How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I have irritation in my eye and a parasite infection in my

Customer Question

Hi, I have irritation in my eye and a parasite infection in my gut and I am freaking out that the two are related
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: It started in the afternoon I started washing with saline. It became better but now it's killing me. I put in tobramycin with dexamethasone and it does not really help
JA: Anything else in your medical history you think the doctor should know?
Customer: I had cancer, I have HLAA24 and a susceptibility to infections
Submitted: 6 months ago.
Category: Eye
Expert:  Dr.M.D.Mazumdar replied 6 months ago.

Hello,

- What parasitic infection in the gut do you have?